Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 20, 2013, 9:54 PM CDT for Coryell County, Hamilton County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 9:54 PM CDT (02:54 UTC)
- Expired
- May 20, 2013, 10:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Coryell County, TX, Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 112 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 2:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1025 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 457 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
286
WFUS54 KFWD 210254
TORFWD
TXC099-193-210330-
/O.NEW.KFWD.TO.W.0029.130521T0254Z-130521T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL CORYELL COUNTY IN NORTH CENTRAL TEXAS...
EAST CENTRAL HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EAST
CENTRAL HAMILTON COUNTY...MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
WHITEWAY AT 1005 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
&&
LAT...LON 3177 9784 3176 9783 3161 9773 3156 9795
3162 9801
TIME...MOT...LOC 0254Z 244DEG 19KT 3162 9793
$$
251 follow-up statement
273
WWUS54 KFWD 210319
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT MON MAY 20 2013
TXC099-193-210329-
/O.CAN.KFWD.TO.W.0029.000000T0000Z-130521T0330Z/
HAMILTON TX-CORYELL TX-
1019 PM CDT MON MAY 20 2013
...THE TORNADO WARNING FOR NORTH CENTRAL CORYELL AND EAST CENTRAL
HAMILTON COUNTIES IS CANCELLED...
AT 1019 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WAS CANCELLED. HOWEVER...A SEVERE THUNDERSTORM
WARNING REMAINS IN EFFECT UNTIL 1115 PM FOR ANOTHER STORM MOVING
WEST TO EAST ACROSS THE COUNTY.
LAT...LON 3177 9784 3176 9783 3161 9773 3156 9795
3162 9801
TIME...MOT...LOC 0319Z 244DEG 19KT 3168 9779
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 9:51 PM CDT, 3 minutes earlier.
Area forecast discussion, May 20, 9:51 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 951 PM CDT MON MAY 20 2013 .UPDATE... OTHER THAN THE CLUSTER OF SEVERE STORMS ACROSS THE SOUTHWEST ZONES... NEARLY ALL STORMS HAVE DISSIPATED OR MOVED OUT OF THE AREA AS OF 930 PM. THERE IS STILL A CHANCE OF NEW STORM DEVELOPMENT OVERNIGHT BUT THESE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. THEREFORE...WE WILL LET THE WATCH EXPIRE FOR ALL COUNTIES AT 10 PM. WE STILL EXPECT A SQUALL LINE OF STORMS TO DEVELOP ALONG A COLD FRONT ON TUESDAY. THE MAIN HAZARD WILL BE STRAIGHT LINE WINDS. HOWEVER...ANY STORMS THAT DEVELOP AHEAD OF THE COLD FRONT WILL HAVE A POTENTIAL TO BECOME A SUPERCELL WITH A POTENTIAL TO PRODUCE A TORNADO ALONG WITH LARGE HAIL. FOR THIS UPDATE WILL LOWER FIRST PERIOD POPS IN MOST AREAS AND ADJUST HOURLY TEMP/DEWPOINT/SKY AND WIND GRIDS. 79 && .AVIATION... LATEST ACCARS KDFW SOUNDINGS SHOW THE CAP HOLDING THIS EVENING OVER THE METROPLEX...THUS HAVE LOW CONFIDENCE THAT CONVECTION WILL AFFECT ANY METROPLEX TAF SITE THIS EVENING. ALSO...THE CONVECTION WEST OF KACT SHOULD DISSIPATE BY 03Z BEFORE REACHING THE AIRPORT. IF THIS SITUATION CHANGES AFTER SUNSET...THEN UPDATES WILL BE WARRANTED BEFORE THE REGULAR UPDATE AT 03Z. TUESDAY...UPSTREAM CONVECTION IS EXPECTED TO INCREASE OVER SOUTHWESTERN OKLAHOMA TUESDAY MORNING WITH A SQUALL LINE FORMING AND MOVING SOUTHEAST AHEAD OF A COLD FRONT. THIS LINE OF CONVECTION WILL LIKELY MOVE THROUGH THE METROPLEX 18-22Z AND THROUGH KACT 22-00Z. OUR CONFIDENCE IN THE TIMING OF THIS EVENT IS ONLY MODERATE AT THE MOMENT...BUT DO FEEL THAT THE METROPLEX AIRPORTS WILL BE AFFECTED TO SOME EXTENT BY STRONG TO SEVERE CONVECTION SOMETIME DURING THE AFTERNOON. WINDS WILL REMAIN SOUTHERLY TONIGHT AROUND 18KTS WITH SOME GUSTS OF 22-24KTS. WINDS WILL DECREASE A LITTLE BY MIDDAY TUESDAY AS A COLD FRONT PUSHES CONVECTIVE SYSTEM THROUGH THE TAF SITES IN THE AFTERNOON. 75 && .PREV DISCUSSION... /ISSUED 306 PM CDT MON MAY 20 2013/ AN ACTIVE PATTERN WILL CONTINUE ACROSS THE CWA THROUGH TUESDAY AS A DEEP UPPER LOW OVER SOUTH DAKOTA AND NEBRASKA REMAINS QUASI- STATIONARY AND A STRONG SHORTWAVE TROUGH MOVES ACROSS OUR REGION ON TUESDAY. AFTER TUESDAY...UPPER RIDGING DEVELOPS OVER THE SOUTHERN AND CENTRAL ROCKIES AND THEN MOVES EAST OVER THE GREAT PLAINS BY THE WEEKEND. THE RETURN OF NORTHWEST UPPER FLOW ON WEDNESDAY SHOULD HELP TO PUSH A COLD FRONT DOWN THROUGH OKLAHOMA AND ACROSS THE RED RIVER EARLY WEDNESDAY. THIS FRONT AND THE NORTHWEST FLOW ALOFT COULD RESULT IN SOME ELEVATED CONVECTION THURSDAY NIGHT AND FRIDAY MORNING. THROUGH THIS EVENING...THE DRYLINE HAS BECOME ACTIVE FROM SOUTH OF WICHITA FALLS THROUGH CENTRAL OKLAHOMA. ALTHOUGH THE CAP IS STILL INTACT ACROSS THE CENTRAL AND EASTERN PART OF OUR CWA...WE EXPECT IT TO WEAKEN OUT WEST WITH STORMS DEVELOPING SOUTHWARD THROUGH 5 PM. STORM MOVEMENT SHOULD BE NORTHEAST BUT LINE PROPAGATION WILL PUSH THEM FARTHER IN OUR CWA THIS EVENING AND MAYBE TO A SHERMAN TO GOLDTHWAITE LINE BY MIDNIGHT. AS STATED EARLIER TODAY...THE ATMOSPHERE IS VERY UNSTABLE WITH LARGE CAPE THUS LARGE HAIL (UP TO BASEBALL) AND DAMAGING WINDS (65MPH+) ARE POSSIBLE AND EXPECTED. HELICITY WILL BE THE HIGHEST NEAR THE RED RIVER 5 TO 8PM...SO TORNADOES ARE ALSO POSSIBLE. SOME OF THE OKLAHOMA ACTIVITY MIGHT SLIDE ACROSS THE RED AFTER MIDNIGHT AND DECIDED TO KEEP HIGH POPS GOING FOR NOW. TUESDAY...CONVECTION SHOULD REDEVELOP ACROSS OKLAHOMA ON TUESDAY MORNING AND PROPAGATE SOUTHEAST ACROSS OUR CWA. SEVERAL HIGH-RES MODELS INDICATE A SQUALL LINE FORMING ACROSS OKLAHOMA BY MIDDAY AND MOVING SOUTHEAST ACROSS A GOOD PORTION OF THE CWA DURING THE AFTERNOON. ALSO THERE COULD BE SEVERAL LEFT OVER MESOSCALE FEATURES THAT WOULD ENHANCE STORM DEVELOPMENT. RAINFALL MIGHT EXCEED 1 1/2 INCHES IN SOME AREAS...BUT DO NOT FEEL FLASH FLOODING WILL BE A MAJOR CONCERN DUE TO GUIDANCE VALUES OF AROUND 3 INCHES IN 3 HOURS. TEMPERATURES WILL REMAIN RATHER SEASONABLY WARM AND HUMID THROUGH THE PERIOD. HOWEVER...IF THE COLD FRONT ENDS UP BEING STRONGER THAN EXPECTED OR PENETRATES FARTHER SOUTH...THEN THE DRIER AIR WOULD ALLOW SLIGHTLY COOLER LOWS WED-FRI OVER THE NORTHERN HALF THAN WHAT IS CURRENTLY BEING FORECAST. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 86 65 88 69 / 30 60 40 10 10 WACO, TX 72 89 67 89 70 / 40 60 60 10 10 PARIS, TX 69 81 63 85 64 / 30 70 40 10 10 DENTON, TX 69 85 62 88 65 / 30 50 20 10 10 MCKINNEY, TX 70 84 64 88 65 / 30 70 30 10 10 DALLAS, TX 72 86 69 89 72 / 30 60 40 10 10 TERRELL, TX 71 86 67 88 69 / 30 70 60 10 10 CORSICANA, TX 72 87 70 88 70 / 20 60 70 10 10 TEMPLE, TX 72 88 68 88 69 / 40 50 60 10 10 MINERAL WELLS, TX 68 87 61 89 66 / 30 50 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/79
Hazardous weather outlook, May 20, 2:49 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 249 PM CDT MON MAY 20 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 249 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE DRYLINE THIS AFTERNOON AND WILL MOVE EAST AND NORTHEAST ACROSS MAINLY THE WESTERN AND NORTHWESTERN PARTS OF THE AREA THROUGH THE EVENING HOURS. THE HIGHEST CHANCES OF SEVERE WEATHER ARE GENERALLY WEST OF A LINE FROM SHERMAN TO DENTON TO GRANBURY TO KILLEEN. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES. AS THE STORMS HEAD EAST INTO MORE STABLE AIR ACROSS CENTRAL PARTS OF NORTH TEXAS...THEY SHOULD WEAKEN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA TUESDAY AND INTO TUESDAY NIGHT. A SQUALL LINE MAY ORGANIZE ALONG A COLD FRONT DURING THE AFTERNOON HOURS AND PRODUCE A SWATH OF DAMAGING WIND AS IT HEADS EAST AND SOUTHEAST. LARGE HAIL AND ISOLATED TORNADOES WILL CONTINUE TO BE THREATS IN ANY STORM THAT IS SEPARATED FROM THE LINE. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT AND FRIDAY MORNING GENERALLY NORTH OF THE I-20 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON IN WESTERN COUNTIES...SPREADING EAST OVERNIGHT AS THE THUNDERSTORMS MOVE ACROSS NORTH TEXAS. 92
In the hours before
Local storm report, May 20, 8:48 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM FLOOD 4 W PRIDDY 31.67N 98.59W
05/20/2013 MILLS TX LAW ENFORCEMENT
FLOODING IS OCCURRING ALONG SEVERAL POINTS ALONG FM-218
FROM DEMOCRAT TO PRIDDY.Local storm report, May 20, 8:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 1 W PRIDDY 31.67N 98.54W
05/20/2013 E0.88 INCH MILLS TX LAW ENFORCEMENT
NICKEL HAIL REPORTED 1 MILE WEST OF PRIDDY ON FM 218 AND
CR 132Local storm report, May 20, 9:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL HAMILTON 31.70N 98.12W
05/20/2013 E1.00 INCH HAMILTON TX FIRE DEPT/RESCUELocal storm report, May 20, 9:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL 2 S HAMILTON 31.67N 98.12W
05/20/2013 E1.00 INCH HAMILTON TX LAW ENFORCEMENTLocal storm report, May 20, 9:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL POTTSVILLE 31.68N 98.32W
05/20/2013 E1.75 INCH HAMILTON TX TRAINED SPOTTERLocal storm report, May 20, 9:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST HAMILTON 31.70N 98.12W
05/20/2013 M55 MPH HAMILTON TX AWOS
55 MPH WIND MEASURED AT HAMILTON AWOS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 45 min |
| May 20, 7:44 PM CDT | Tornado Warning | FWD | Comanche, Hamilton, Mills | 46 min |
| May 20, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 63 min |
| May 20, 8:29 PM CDT | Tornado Warning | FWD | Hamilton | 61 min |
| May 20, 8:42 PM CDT | Areal Flood Warning | FWD | Mills | 3 hr |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 54 min |
| May 20, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 65 min |
| May 20, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 44 min |
| May 20, 10:07 PM CDT | High Wind Warning | FWD | Anderson, Collin, Dallas, Denton, Ellis, Falls and 13 more | 110 min |
| May 20, 10:10 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 65 min |
| May 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 20, 10:41 PM CDT | Areal Flood Advisory | FWD | Hamilton | 2 hr |
| May 20, 11:15 PM CDT | Areal Flood Advisory | FWD | Comanche | 2 hr |
| May 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 50 min |
| May 20, 11:34 PM CDT | Areal Flood Warning | FWD | Mills | 4 hr |
| May 21, 11:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| May 21, 12:00 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| May 21, 12:13 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 21, 1:07 PM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 21, 1:11 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| May 21, 1:15 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| May 21, 1:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 64 min |
| May 21, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 21, 1:51 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 24 min |
| May 21, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 53 min |
| May 21, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 19 min |
| May 21, 2:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Fannin, Grayson, Hunt, Rockwall | 61 min |
| May 21, 2:51 PM CDT | Areal Flood Advisory | FWD | Dallas | 4 hr |
| May 21, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 77 min |
| May 21, 3:18 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 21, 3:26 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 79 min |
| May 21, 3:44 PM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 21, 3:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 54 min |
| May 21, 4:04 PM CDT | Special Weather Statement | FWD | McLennan | 26 min |
| May 21, 4:23 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 67 min |
| May 21, 4:38 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman, Rockwall | 3 hr |
| May 21, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| May 21, 4:52 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 53 min |
| May 21, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 62 min |
| May 21, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 65 min |
| May 21, 5:54 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| May 21, 5:54 PM CDT | Special Weather Statement | FWD | Freestone | 36 min |
| May 21, 6:13 PM CDT | Special Weather Statement | FWD | Anderson | 32 min |
| May 21, 6:18 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 21, 6:31 PM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| May 21, 6:38 PM CDT | Special Weather Statement | FWD | Robertson | 37 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.